# SDR SWAA2021040225336

- Difficulty date: January 15, 2020
- Submitted: April 3, 2021
- Operation: Air carrier
- Aircraft: N7824A
- Make and model: Boeing 737-7BK
- Aircraft serial: 30617
- Aircraft time: 57,207 hours, 28,644 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR PANEL 242UF HAS DAMAGED UPPER SURFACE PLIES / UPPER SURFACE PLY DAMAGE ON AFT CABIN FLOOR PANEL 242UF HAS BEEN REPAIRED IAW SRM 53-00-50-2R-1. 59798U 1.22.20.
